Man develops blood clots in the stomach after the first dose of AstraZeneca jab.’I lost approx 2m (6 feet) of my small intestines, due to a blood clot in my portal vein,’ man describes.

Posted BY: Adan Salazar

A Canadian man lost part of his small intestine after suffering blood clots following an AstraZeneca Covid jab.

Photos released by British Columbia resident Shaun Muldoon, 43, earlier this week show the extent of his vaccine injury, which required several surgeries beginning about 10 days after his first dose.

Trending: The lights are about to go out in America, warn grid experts

The jab, taken on April 22, 2021, resulted in abdominal pain that progressed into severe stomach pain within days, causing the man to vomit and pass blood.

.

Doctors later determined through D-dimer blood tests that Muldoon had developed blood clots inside his stomach that needed to be removed, along with a damaged piece of his intestine.

Mulldoon described his situation, which was diagnosed as VITT (vaccine induced thrombotic thrombocytopenia), on Twitter.

Read More